# SDR HALA0800822

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 11,691 hours, 28,718 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Valve
- Part number: 32916782
- Part serial: 378
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

BTB - NR 2 ENGINE HOT START, MAX TGT 700 DEG.  INTERROGATED NR 2 EEC FOUND STARTER AIR VLV FAULT.  START TEMP WITHIN LIMITS PER MM 71-00-05.  REPLACED START VLV PER M/M 80-11-03, OPS CHECK LEAK CHECK GOOD.  P/N 3291678-2, S/N ON 182C OFF 378.
